# SDR ASAA2019032428774

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,073 hours, 11,960 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF 1 SHOW FAIL IN BOTH THE ACTIVE & STANDBY WINDOWS, HOWEVER WE WERE ABLE TO TRANSMIT & RECEIVE. GROUNDED - YES. REF FIM 23-11 TASK 801. PERFORMED NR 1 HF BITE TEST NO FAULTS FOUND. TEST PASSED. AS PRECAUTIONARY R&R NR 1 HF TRANSCEIVER. REF AMM 23-11-21-000-801/400-801 NR 1 HF BITE TEST AND OPS CHECK PASSED.
